# SDR USAASB00155

- Difficulty date: June 2, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684007
- Condition: Failed
- Location: Fuselage
- Part time: 40,614 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PIT - FLT 1031 - FLIGHT WAS EN ROUTE FROM IAH TO PIT, WITH BOTH PACKS IN HIGHT FOR MAXIMUM COOLING.  UPON REACHING FL370, CREW TURNED BOTH PACKS TO AUTO AND THE CABIN CLIMBED ABOVE 10,000 FEET WITH WARNING HORN SOUNDING.  AN EMERGENCY DESCENT WAS ACCOMPLISHED.  CREW SWITCHED PACKS BACK TO HIGH AND WAS ABLE TO RESTORE CABIN.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT PIT.  MAINTENANCE PERFORMED GROUND PRESSURIZATION CHECK AND FOUND THE FORWARD OUTFLOW VALVE FROZEN.  REMOVED AND REPLACED FORWARD OUTFLOW VALVE.  OPERATIONAL CHECK GOOD PER MM.  (M)
